# SDR DALA2022020900857

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,662 hours, 30,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3267 AVIONICS SMOKE ECAM AFTER LANDING NO PERCEPTIBLE SMOKE OR ODOR INITIALLY MILD ODOR REPORTED. CORRECTIVE ACTION: COMPLIED WITH DELTA WORKCARD 0550-9001-A320FAM. OK FOR SERVICE. (8060260)
